MathSciNet Relay Station
MathSciNet bibliographic data
MR2666902 16S99 (46L05)
Aranda Pino, G.; Goodearl, K. R.; Perera, F.; Siles Molina, M. Non-simple purely infinite rings. Amer. J. Math. 132 (2010), no. 3, 563–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement